Chronically high WBC 15 and neutrophils above 10 recent CRP 8.8. No infection can be found but was treated with two rounds of antibiotics Amoxicillin and Clarithromycin. Repeated CBC and numbers were higher. My doctor said maybe this was going to be my normal. Is this possible? Since the last six months, I have also been experiencing abdominal pain, moderate nausea, and unintended weight loss.
Welcome to icliniq.com.
Your elevated WBC count and increased percentage of neutrophils are suggestive of an acute bacterial infection or some other acute inflammatory process. Your history of abdominal pain, nausea, and unintended weight loss needs to be investigated.
Since infection has been ruled out and you have also been treated with antibiotics, I would suggest that you get inflammatory conditions ruled out.
In noninfectious conditions, such as burns, a postoperative state, acute asthma, myocardial infarction, acute attacks of gout, acute glomerulonephritis, rheumatic fever, collagen-vascular diseases, hypersensitivity reactions, and even cigarette smoking, neutrophilia can occur. Thank you.
For more information consult a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist
Query: Hello doctor, I am a 26 year old male. I was addicted to cold drinks which had been getting me sick (catching a cold) over the past nine years. Doctors treated me with antibiotics such as Amoxicillin, Cloxacillin, Moxifloxacin, Cefpodoxime, Azithromycin, andSporidex which worked very well many ti... Read Full >>
Answer: Hi, Welcome to icliniq.com. You can try the following ayurvedic medicines: OCEM-5 drops (Richfield international) - two drops in a glass of lukewarm water twice a day. Indukantham kashayam - 15 mL+50 mL boiled and cooled water twice a day half hour before food. Haridra Khanda churna - one tea... Read Full
Query: Hi doctor, My husband, who is 49, had blood work done. It shows a WBC count of 40,000, which has been checked twice now. His doctor wants to send him to see a specialist. He has had no recent infections. There is no change in his appetite and no weight loss. He feels fine. He has been on Neurontin... Read Full >>
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Yes, Neurontin - Gabapentin is known to cause high WBC (white blood cell) count. If there is no infection, then it is common to worry about leukemia when the WBC count is high. At present, the best idea is to get a periphe... Read Full
Article Overview: The medical terminology for inflamed gums is 'gingivitis'. It is one of the most common oral health concerns faced by each of us. This article talks about the causes and cure for gingivitis. Read Article
Gingivitis refers to inflammation of the gums. Gums (or gingiva) along with the bones and ligaments form the supporting structure of the teeth. Once they get swollen, there is redness, puffiness, and bleeding of gums. But, in most cases, it is treatable and reversible. When left untreated, it can l... Read Article
Ask your health query to a doctor online?Ask a Hematologist Now